Home > First Aid >

Cetafen Cough & Cold Tablets - 100 Tablets - EXPIRES 9/21
Cetafen Cough & Cold Tablets - 100 Tablets - EXPIRES 9/21


 
Our Price: $7.99
Sale Price: $5.00

Quantity in Stock:6
Product Code: X46253
Qty:

Description
 

Temporarily relieves cough, sore throat, headache and nasal congestion due to cold and flu. 2 tablets per pouch with instructions and warnings per the FDA.

Active Ingredients: Acetaminophen 325 mg, Phenylephrine HCl 5 mg, Guaifenesin 200 mg, Dextromethorphan HBr 15 mg

Inactive Ingredients: Maltodextrin, Microcrystaline Cellulose, Povidone, Sodium Starch Glycolate, Starch, Stearic Acid 



Features:

  • Antihistamine
  • Quantity: 100 tablets (2 tablets per pouch)
  • Convenient, easy-to-use dispenser box
  • Bilingual box labeling

EXPIRES 9/21. CLEARANCE! Limited to stock on hand.


Related Items
Personal Tissue Pack - 10-Pack
Our Price: $2.50
Personal tissue pack 10 pack

Share your knowledge of this product. Be the first to write a review »